# SDR SIMA20220921005

- Difficulty date: September 21, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 14,972 hours, 9,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Frms 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL BETWEEN FRAMES 12-14 IS CORRODED IN MULTIPLE SPOTS. (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED RH FLOOR SILL BETWEEN FR 12-14 IAW EMB 175 SRM 51-40-02 AND 51-40-08.
